# SDR 2005FA0000936

- Difficulty date: June 16, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Control Panel
- Part number: 4020570901
- Part serial: 5040113
- Condition: Miswired
- Location: Autopilot
- Component: Autopilot, Honeywell
- Component part number: AP200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CNTRL PNL WAS SENT FROM MFG AS REPLACEMENT FOR FAILED UNIT.  NAV/HSI FUNCTION WHICH ALLOWS SELECTION SOURCE SIDE THAT AUTOPILOT IS GOING TO USE IS REVERSED.  WHEN SELECT SIDE ONE AND (1) ON PANEL IS ILLUMINATED AUTOPILOT IS ACTUALLY USING SIDE (2) HSI OR SOURCE.  WHEN SELECT SIDE (2) AND (2) IS ILLUMINATED ON PNL, USING SIDE (1) HSI OR SOURCE.  PROBLEM WAS DISCOVERED DURING FUNCTIONAL TEST OF PNL AFTER INSTALLATION.  SWITCH WAS WIRED IMPROPERLY DURING OH, MALFUNCTION WAS NOT CAUGHT DURING FINAL TESTING.  DURING FINAL CKOUT, THIS FUNCTION SHOULD BE VERIFIED, IF BUGS, POINTERS AND ETC. ARE NOT SET IDENTICAL ON BOTH SIDES, AUTOPILOT IS GOING TO BE USING OFFSIDE DATA, AC WILL NOT RESPOND AS COMMANDED. (K)
